Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 191, NWS Tallahassee, FL

August 8, 2011Geneva County, Alabama; Holmes County, Walton County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Aug 8, 2011, 3:59 PM CDT for Geneva County, Alabama; Holmes County, Walton County, Florida. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2011, 3:59 PM CDT (20:59 UTC)
Expired
Aug 8, 2011, 4:30 PM CDT
In force
31 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Geneva County, AL, Holmes County, FL, Walton County, FL

The radar

The Eglin Afb radar (KEVX), 50 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 4:00 PM CDTTSTM WND DMG1 Ssw Glendale, FLONE TREE DOWN ON COUNTY HIGHWAY 1084.
Aug 8, 4:06 PM CDTTSTM WND DMG1 Ne Pittman, FLONE TREE DOWN ON COUNTY ROAD 65.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2033 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2033 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
803 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

680 
WUUS52 KTAE 082059
SVRTAE
ALC061-FLC059-131-082130-
/O.NEW.KTAE.SV.W.0191.110808T2059Z-110808T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
359 PM CDT MON AUG 8 2011

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HOLMES COUNTY IN THE PANHANDLE OF FLORIDA...
  WEST CENTRAL WALTON COUNTY IN THE PANHANDLE OF FLORIDA...
  WESTERN GENEVA COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 430 PM CDT

* AT 354 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED NEAR DARLINGTON...AND MOVING NORTHEAST
  AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LEONIA...ROYALS CROSSROADS...BARKER STORE...SOMERSET...
  VAUGHANVILLE...LYTLE...MARL...SWEETGUM HEAD...GENEVA MUNICIPAL
  A/P...GENEVA...EUNOLA...PITTMAN AND NEW HOPE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3116 8595 3095 8578 3082 8611 3097 8623
TIME...MOT...LOC 2100Z 237DEG 12KT 3095 8608

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:24 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Aug 8, 2:24 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
324 PM EDT MON AUG 8 2011

.SYNOPSIS...ACTIVE SEA BREEZE DAY IN PROGRESS ACROSS NORTH FLORIDA
TODAY WITH NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING AND
SPREADING WESTWARD. IT TOOK A LITTLE WHILE...BUT CONVECTION HAS ALSO
STARTED TO DEVELOP ACROSS OUR NORTHERN ZONES AS WELL. AS HAS BEEN
THE CASE FOR THE LAST COUPLE OF DAYS...IT HAS BEEN QUITE HOT ACROSS
SOUTHERN GEORGIA/ALABAMA WITH DEWPOINTS REFUSING TO MIX OUT. ALBANY
HAS HELD AN 80 DEGREE DEWPOINT MUCH OF THE DAY...WITH AN OBSERVATION
AT 18Z OF 95/80!

&&

.SHORT TERM...(MONDAY THROUGH WEDNESDAY).
MODEL GUIDANCE SHOWS THE CURRENT LOW PRESSURE SYSTEM JUST NORTH OF
THE DAKOTAS MOVING EAST OVER THE FORECAST PERIOD. THIS SYSTEM WILL
BE WEAKENING THE RIDGE ALOFT CAUSING IT TO RETROGRADE ACROSS THE MID
SOUTH BACK INTO WEST TEXAS. THESE SLIGHT HEIGHT FALLS WILL ALLOW FOR
A BETTER THERMODYNAMIC ENVIRONMENT FOR SHOWER AND THUNDERSTORM
DEVELOPMENT.  ADDITIONALLY IN THIS PATTERN...A SHORTWAVE WILL MOVE
OUR WAY ON TUESDAY INCREASING POPS FOR THE EARLY PART OF THE
FORECAST PERIOD.

MODEL GUIDANCE IS SHOWING TUESDAY TO BE MUCH LIKE TODAY...WITH LOTS
OF CONVECTION IN THE MORNING AND EARLY AFTERNOON NEAR THE COAST
BUILDING INLAND THROUGHOUT THE DAY. THUS TOMORROW LOOK FOR 60
PERCENTS ONCE AGAIN IN FLORIDA SPREADING INLAND TOWARD DOTHAN AND
VALDOSTA. ELSEWHERE...POPS WILL BE AT 50 PERCENT.

FOR WEDNESDAY GUIDANCE WAS SPLIT AS SOME DRIER AIR WILL BE MOVING IN
BY THURSDAY. FOR THE FORECAST A BLEND OF THE TWO MODELS WAS DECIDED
AS WELL AS A FORECAST BASED ON PERSISTENCE. AS THERE IS SO MUCH
MOISTURE IN THE REGION...IT WILL LIKELY TAKE MORE TIME TO DRY
OUT...MAKING WEDNESDAY A TRANSITION TYPE DAY. SHOWERS ALONG THE
COAST IN THE MORNING HOURS ONCE AGAIN AND BUILDING INLAND THROUGHOUT
THE DAY WITH THE SEA BREEZE. FLORIDAS POPS WILL BE IN THE 40S WHERE
MORE OF THE MOISTURE WILL STILL LINGER. 30 PERCENT WAS PUT IN AT
DOTHAN...AND ONLY 20 FOR ALBANY WHERE THE DRIER AIR SHOULD BE. 50
PERCENTS ARE LEFT IN NEAR CROSS CITY AND THE COASTAL BIG BEND WHERE
STRONG WEST WINDS WILL BETTER SUPPORT THE SEA BREEZE ALLOWING FOR
STORMS TO CONGREGATE THERE THROUGHOUT THE DAY.

TEMPERATURES WILL CONTINUE TO BE A FEW DEGREES ABOVE NORMAL. SHOULD
STAY AWAY FROM UPPER 90S ON TUESDAY...EXCEPT NEAR VLD. WARMER
TEMPERATURES ARE EXPECTED ON WEDNESDAY...APPROACHING 100 DEGREES IN
A FEW PLACES AS THE LACK OF WIDESPREAD CONVECTION ALLOWS FOR BETTER
HEATING. HEAT ADVISORIES MAY NEED TO BE CONSIDERED BY FUTURE SHIFTS
FOR WEDNESDAY.

&&

.LONG TERM...(THURSDAY THROUGH MONDAY).
THE LOCAL AREA RESIDES IN THE BACKSIDE OF THE LONGWAVE TROUGH JUST
OFF THE SE CONUS AT THE BEGINNING OF THE EXTENDED PERIOD. BOTH THE
12Z EURO AND LATEST GFS SHOW A MUCH DRIER AIRMASS FILTERING IN ON
DEEP LAYER NORTH TO NORTHWEST FLOW WEDNESDAY NIGHT/EARLY THURSDAY.
AS THE TROUGH DEAMPLIFIES THURSDAY...THE EURO SHOWS HIGH PRESSURE TO
THE WEST BRIDGING ACROSS THE GULF TO JOIN THE SUBTROPICAL RIDGE TO
OUR EAST. THIS RIDGING HOLDS THROUGH SATURDAY BEFORE A SHARP TROUGH
DIGS DOWN FROM THE NORTH SUNDAY THROUGH MONDAY. THE GFS SHOWS THE
HIGH TO OUR WEST BRIEFLY BUILDING INTO THE AREA THURSDAY BUT KEEPS
THE TRI-STATE REGION IN OR CLOSE TO THE WEAKNESS BETWEEN THE TWO
RIDGES FRIDAY AND SATURDAY BEFORE A PRONOUNCED TROUGH TO OUR NORTH
DIGS AND BECOMES ESTABLISHED SUNDAY AND MONDAY. WILL BLEND SOLUTIONS
AND SHOW THURSDAY AND FRIDAY WITH BELOW SEASONAL POPS (20-30%) ALONG
WITH HOT AFTERNOON TEMPS. BOTH MODELS SUPPORT UNSETTLED CONDITIONS
WITH NEAR SEASONAL POPS (30-40%) AND NEAR NORMAL TEMPS TO FINISH UP
THE EXTENDED PERIOD.

&&

.MARINE...WINDS AND SEAS WILL CONTINUE THEIR SLOW RISE AS THE
PRESSURE GRADIENT BEGINS TO INCREASE ACROSS THE MARINE AREA. WITH
WINDS AND SEAS ALREADY AT 15 KNOTS AND THE OCCASIONAL 4 FOOT SEA
REPORT...DON'T SEE MUCH REASON WHY WE WON'T BE AT CAUTIONARY
CONDITIONS OVERNIGHT FOR ALL BUT THE EASTERN LEGS. AS A
RESULT...WILL INTRODUCE AN SCEC HEADLINE OVERNIGHT. THIS MAY
DIMINISH BY TUESDAY AFTERNOON...BUT THE MODELS ALL SHOW A FURTHER
TIGHTENING OF THE GRADIENT ON TUESDAY NIGHT...LEADING TO A PERIOD OF
SCEC CONDITIONS WITH AN OUTSIDE SHOT AT ADVISORY CONDITIONS. WINDS
WILL BEGIN A DECREASING TREND ON WEDNESDAY AFTERNOON CONTINUING INTO
THE REMAINDER OF THE WEEK WHEN A MORE TYPICAL SUMMERTIME PATTERN
WILL RETURN.

&&

.AVIATION...A SCT CU FIELD ALONG WITH SCT SHRA AND TSRA ARE
DEVELOPING THIS AFTERNOON. SO FAR MOST OF THE ACTIVITY HAS BEEN
CONFINED TO MAINLY THE FLORIDA PANHANDLE AND BIG BEND BUT A FEW
STORMS COULD ALSO DEVELOP IN SOUTHEAST ALABAMA AND SOUTHWEST AND
SOUTH CENTRAL GEORGIA THROUGH THE REMAINDER OF THE AFTERNOON. ANY
STORM WHICH MOVES OVER A TERMINAL COULD TEMPORARILY DROP VIS/CIGS TO
MVFR/IFR LEVELS BUT VFR CONDITIONS WILL OTHERWISE PREVAIL. THIS
ACTIVITY IS EXPECTED TO DIMINISH QUICKLY AFTER SUNSET. SOME PATCHY
MVFR VIS IS POSSIBLE LATE TONIGHT.

&&

.FIRE WEATHER...ABUNDANT LOW LEVEL MOISTURE IS EXPECTED TO KEEP
RELATIVE HUMIDITY VALUES ABOVE CRITICAL LEVELS THROUGH THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   76  94  76  97  77 /  30  60  30  40  20
PANAMA CITY   79  90  80  91  80 /  40  50  30  40  20
DOTHAN        75  94  76  96  75 /  20  60  20  30  20
ALBANY        76  95  76  97  75 /  20  50  30  20  20
VALDOSTA      75  97  76  97  75 /  20  60  30  30  20
CROSS CITY    76  91  75  93  75 /  30  60  30  50  20
APALACHICOLA  80  90  80  91  81 /  40  50  30  50  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.

&&

LONG TERM...BARRY
AVIATION/FIRE WEATHER...DVD
REST OF DISCUSSION...HERSEY/GODSEY
Hazardous weather outlook, Aug 8, 4:26 AM CDT, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
526 AM EDT MON AUG 8 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-090300-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
526 AM EDT MON AUG 8 2011 /426 AM CDT MON AUG 8 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE QUICKLY SPREADING
INLAND FROM THE COAST TODAY. ALTHOUGH MANY AREAS WILL SEE A SHOWER
OR STORM...OVERALL RAINFALL AMOUNTS ARE NOT EXPECTED TO BE
SIGNIFICANT AND THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW.
WESTERLY WINDS WILL BE INCREASING ACROSS THE NORTHEAST GULF OF
MEXICO THROUGH TONIGHT. THESE WINDS WILL APPROACH CAUTIONARY
LEVELS AT TIMES...ESPECIALLY TONIGHT. THE INCREASING WINDS WILL
ALSO INCREASE THE WESTERLY SWELL INTO THE FLORIDA PANHANDLE. THIS
SWELL WILL ELEVATE THE RIP CURRENT RISK FOR WEST...SOUTHWEST AND
SOUTH FACING BEACHES TO MODERATE LEVELS LATER TODAY THROUGH THE
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
INCREASING WESTERLY SWELL WILL CONTINUE AN ELEVATED RIP CURRENT
RISK ALONG WEST...SOUTHWEST...AND SOUTH FACING BEACHES OF
GULF...BAY...AND WALTON COUNTIES TUESDAY INTO WEDNESDAY. AT THIS
TIME THE RIP CURRENT RISK HAS BEEN ELEVATED TO A MODERATE LEVEL.
HOWEVER...THE THREAT MAY NEED TO BE FURTHER ELEVATED TO A HIGH
RISK DURING TUESDAY AFTERNOON AND EVENING WITH FUTURE FORECASTS.
THOSE WITH BEACH PLANS ALONG THE EASTERN FLORIDA PANHANDLE THE
NEXT COUPLE OF DAYS SHOULD BE AWARE OF THE INCREASED THREAT FOR
RIP CURRENTS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL.
PAY ATTENTION TO FLAGS AND POSTED SIGNS.
PERIODS OF CAUTIONARY LEVEL WINDS ARE EXPECTED OVER THE COASTAL
WATERS TUESDAY THROUGH WEDNESDAY MORNING.
SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE AGAIN EXPECTED
ACROSS THE REGION FOR TUESDAY. THE OVERALL COVERAGE OF SHOWERS AND
STORMS WILL THEN DECREASE ON WEDNESDAY INTO THE LATER PORTION OF
THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

14-MROCZKA

In the hours before

Special weather statement, Aug 8, 1:30 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 PM EDT MON AUG 8 2011

FLZ029-034-081900-
INLAND DIXIE FL-LAFAYETTE FL-
230 PM EDT MON AUG 8 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEAST DIXIE
AND SOUTHEAST LAFAYETTE COUNTIES...

* UNTIL 300 PM EDT

AT 226 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 31 MILES SOUTH OF LIVE OAK...OR 10 MILES SOUTHEAST OF
COOKS HAMMOCK...MOVING EAST AT 20 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 2983 8288 2982 8290 2982 8293 2979 8292
      2977 8294 2971 8294 2969 8295 2965 8296
      2968 8315 2981 8324 2998 8316 2989 8287
TIME...MOT...LOC 1830Z 292DEG 16KT 2986 8310

42-DVD
Special weather statement, Aug 8, 1:36 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
236 PM EDT MON AUG 8 2011

ALZ065-081915-
COFFEE AL-
136 PM CDT MON AUG 8 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR COFFEE COUNTY...

* UNTIL 215 PM CDT

AT 134 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 11 MILES NORTHWEST OF ENTERPRISE...OR NEAR MIXONS
CROSSROADS...MOVING EAST AT 15 MPH.

DIME TO PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH
THIS STORM.

ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3157 8601 3156 8579 3131 8579 3130 8580
      3139 8609
TIME...MOT...LOC 1837Z 279DEG 11KT 3146 8592

42-DVD
Special weather statement, Aug 8, 2:14 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
314 PM EDT MON AUG 8 2011

FLZ034-134-081945-
INLAND DIXIE FL-COASTAL DIXIE FL-
314 PM EDT MON AUG 8 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR DIXIE COUNTY...

* UNTIL 345 PM EDT

AT 310 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR EUGENE...MOVING EAST AT 10 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 2954 8297 2946 8298 2945 8301 2939 8303
      2936 8307 2939 8323 2941 8322 2943 8326
      2942 8329 2945 8331 2971 8312 2969 8295
      2961 8296 2959 8294
TIME...MOT...LOC 1914Z 284DEG 9KT 2960 8304

42-DVD
Special weather statement, Aug 8, 3:16 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
416 PM EDT MON AUG 8 2011

ALZ067-082115-
HENRY AL-
316 PM CDT MON AUG 8 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR HENRY COUNTY...

* UNTIL 415 PM CDT

AT 318 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 20 MILES SOUTH OF GEORGETOWN...OR NEAR WILLIS
CROSSROADS...MOVING EAST AT 10 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3169 8512 3165 8508 3164 8508 3162 8506
      3157 8506 3154 8504 3147 8507 3144 8506
      3158 8542 3171 8541 3171 8524
TIME...MOT...LOC 2017Z 279DEG 10KT 3161 8518

25-CAMP
Special weather statement, Aug 8, 3:27 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
327 PM CDT MON AUG 8 2011

GAZ123-142>144-082130-
MILLER GA-BAKER GA-CALHOUN GA-EARLY GA-
427 PM EDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR BAKER...CALHOUN...EARLY
AND MILLER COUNTIES...

* UNTIL 530 PM EDT

AT 424 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 27 MILES NORTHEAST OF
DOTHAN TO 30 MILES SOUTHWEST OF ALBANY...OR ALONG A LINE EXTENDING
FROM KOLOMOKI MOUNDS SP TO CRESTVIEW...MOVING SOUTH AT 5 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3151 8450 3112 8452 3123 8510 3128 8511
      3129 8509 3137 8509 3151 8505 3152 8503
      3149 8502 3150 8494 3150 8482 3152 8480
TIME...MOT...LOC 2027Z 001DEG 5KT 3144 8501 3136 8462

25-CAMP
Special weather statement, Aug 8, 3:49 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
449 PM EDT MON AUG 8 2011

ALZ068-FLZ007-009-082145-
GENEVA AL-HOLMES FL-NORTH WALTON FL-
349 PM CDT MON AUG 8 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR GENEVA...HOLMES
AND WALTON COUNTIES...

* UNTIL 445 PM CDT

AT 348 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 30 MILES SOUTHWEST OF ENTERPRISE...OR NEAR DARLINGTON...
MOVING NORTHEAST AT 15 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3100 8632 3101 8620 3119 8620 3102 8563
      3073 8608 3095 8635
TIME...MOT...LOC 2049Z 239DEG 11KT 3092 8606

25-CAMP

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 1:36 PM CDTSpecial Weather StatementTAECoffee39 min
Aug 8, 3:16 PM CDTSpecial Weather StatementTAEHenry59 min
Aug 8, 4:39 PM CDTSpecial Weather StatementTAEGeneva51 min
Aug 8, 11:51 AM CDTSpecial Weather StatementTAETaylor39 min
Aug 8, 12:06 PM CDTSpecial Marine WarningTAE39 min
Aug 8, 12:32 PM CDTSpecial Weather StatementTAELiberty28 min
Aug 8, 1:14 PM CDTSpecial Marine WarningTAE46 min
Aug 8, 1:16 PM CDTSpecial Weather StatementTAEBay44 min
Aug 8, 1:30 PM CDTSpecial Weather StatementTAELafayette30 min
Aug 8, 2:07 PM CDTSpecial Marine WarningTAE53 min
Aug 8, 2:14 PM CDTSpecial Weather StatementTAEDixie31 min
Aug 8, 3:49 PM CDTSpecial Weather StatementTAEHolmes56 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.